RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 264, Number 2  


MATHEMATICS
On the smoothness of the solution of a problem with oblique derivative
Sh. A. Alimov
265
On multivalued logical calculi
O. M. Anshakov, S. V. Rychkov
267
On the norming of periodic analogoues of normed function spaces
V. I. Burenkov, M. L. Gol'dman
271
On a summation formula in the spectral theory of automorphic functions and its applications in analytic number theory
V. A. Bykovskii
275
On spectral theory for problems on normal oscillations of an ideal fluid in rotating elastic containers
A. Garadzhaev
277
Generalization of Wieferich's theorem to the case of positive integral summands
A. A. Zenkin
282
On the Cauchy problem for a differential equation with a singular perturbation in a Banach space
S. P. Zubova
286
Convergence of Galerkin approximations to the solution of the Dirichlet problem for some nonelliptic equations
G. G. Kazaryan, G. A. Karapetyan
291
On truth-table reducibilities of problems of extending partial recursive functions
M. I. Kanovitch
294
Parabolic systems of pseudodifferential equations of variable order
Nguyen Minh Chuong
299
Compactifications and boundary properties of functions
Yu. V. Pomel'nikov
302
Random branching processes with interaction of particles
B. A. Sevast'yanov, A. V. Kalinkin
306
On the asymptotic admissibility of criteria for testing hypotheses about distribution functions
A. N. Tyulyagin
309

THEORY OF ELASTICITY
Experimental verification of some simplest soil models
K. V. Ruppeneit, V. P. Kustov
314

GEOPHYSICS
On the uniqueness of the solution of gravimetry and magnetometry two-dimensional inverse problems for the polygons
M. A. Brodskii, V. N. Strakhov
318
Terrestrial tides and variations of the rock physical characteristics
B. P. D'yakonov, R. V. Ulitin
322
A quasi-elastic model of rock deformation
B. V. Zamyshlyaev, L. S. Evterev, Yu. V. Pilipko
326

MATHEMATICAL PHYSICS
On the summation of the perturbation theory series
V. M. Vainberg, V. S. Popov
330

PHYSICS
Development of the ionization calorimeter method applied to the problem of small intensity cosmic ray isotonic composition study
N. L. Grigorov
334
Self-similar blast wave with strong radiation energy losses
A. V. Kalinin, A. E. Stepanov
338

CRYSTALLOGRAPHY
On the crystal structure of tadzhikite $(\mathrm{Ca},\mathrm{TR})_4(\mathrm{Y},\mathrm{TR})_2(\mathrm{Ti},\mathrm{Fe},\mathrm{Al})(\mathrm{O},\mathrm{OH})_2[\mathrm{Si}_4\mathrm{B}_4\mathrm{O}_{22}]$
N. M. Chernitsova, Z. V. Pudovkina, Yu. A. Pyatenko
342
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019